# SDR F3LA200100134

- Difficulty date: December 3, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM AT STA 312, FROM LBL 13 TO RBL 13.  REMOVED DAMAGED SECTION OF FLOOR BEAM, FABRICATED REPLACEMENT FLOORBEAM AND ANGLE SPLICES AND INSTALLED PER SRM 53-10-4.
